On the variation of permanents

Bhatia R, Elsner L (1990)
Linear and multilinear algebra 27(2): 105-110.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
Linear and multilinear algebra
Band
27
Zeitschriftennummer
2
Seite
105-110
ISSN
eISSN
PUB-ID

Zitieren

Bhatia R, Elsner L. On the variation of permanents. Linear and multilinear algebra. 1990;27(2):105-110.
Bhatia, R., & Elsner, L. (1990). On the variation of permanents. Linear and multilinear algebra, 27(2), 105-110. doi:10.1080/03081089008817999
Bhatia, R., and Elsner, L. (1990). On the variation of permanents. Linear and multilinear algebra 27, 105-110.
Bhatia, R., & Elsner, L., 1990. On the variation of permanents. Linear and multilinear algebra, 27(2), p 105-110.
R. Bhatia and L. Elsner, “On the variation of permanents”, Linear and multilinear algebra, vol. 27, 1990, pp. 105-110.
Bhatia, R., Elsner, L.: On the variation of permanents. Linear and multilinear algebra. 27, 105-110 (1990).
Bhatia, Rajendra, and Elsner, Ludwig. “On the variation of permanents”. Linear and multilinear algebra 27.2 (1990): 105-110.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar